# SDR REXA2022070501460

- Difficulty date: June 7, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R1340313
- Condition: Worn
- Location: Lh Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON IB PCU ATTACHMENT LUG SCORED.  AFTER BLENDING INSIDE DIAMETER IS .9392"	REMOVED AND REPLACE LH AILERON
